Aa
A
A
Close
Avatar universal
Regarding use of r-cin 600
There are white patches on my whole body and when some body push my any part of the body it become RED .My face looks always RED. I consult so many doctors but they did not find the particular cough of it . But at present a doctor advise me for the use of R-CIN 600 . I asked him that is it LEPROSY they said no this is not LEPROSY.
Are you advise what is this  ? Are any other dessise for which we use R-CIN 600.Kindly advise me please.    
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Well, without a clinical evaluation it would be difficult to determine the cause of the lesions or suggest a management plan. Possibilities that may need to be considered include infections, inflammations, micronutrient deficiencies, metabolic issues etc. I would suggest withholding the medication till a definite diagnosis is made and consider seeing a dermatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Orthopedics Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank